# SDR SWAA2023071273026

- Difficulty date: June 29, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,452 hours, 31,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED UPPER ANGLE OF INTERCOSTAL AT BL 0; BETWEEN STA. 500D TO 520.<[01] REMOVE DAMAGE INTERCOSTAL ANGLE; INSTALLED NEW INTERCOSTAL ANGLE ; P/N 143A5410-170 AT BL 0; BETWEEN STA. 500D TO 520 AS PER SRM 51-40-02-0G-0;[02] VERIFIED REMOVE DAMAGE INTERCOSTAL ANGLE; INSTALLED NEW INTERCOSTAL ANGLE ; P/N 143A5410-170 AT BL 0; BETWEEN STA. 500D TO 520 AS PER SRM 51-40-02-0G-0.
